Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do Althea pills cause delayed periods?

hi good day this is the first time ive taken althea pills. the last day of my mensturation was august 4 andl my husband and i have contact on the 8th of august but i took the pills on the 11th of august.i am a week and a half delayed im just wondering if i am pregnant while taking the pill thank you
Fri, 3 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Though you have started the pills late, and there is a chance to have pregnancy, though the chance is little but still if you are late, I would advise to get a pregnancy test done. Generally the pills needs to be started on the second day of periods to be effective.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Mahboob Ur Rahman
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took althea pills i just finished 2days ago the 21 tablets my period last month was june 2 i took the first pill on the 6 of june.the doctor said possible my period will come early but until now not yet coming.. Is this side effect of the pill i took.Please help me im worried my period might be delaying

doctor1 MD

Hi I m done with my 21 tablet of althea pills I m now on my 4th day of 7 free pill days but I still don t have my period. My boyfriend and I had sex last Monday and we didn t do the withdrawal because I thought that it is still my safe day. While having sex, I have encountered withdrawal bleeding that came from me and I think thats one of the side effect of taking the pills. What should I need to do?

doctor1 MD

Hi! I started taking althea pills. Im now on the 4th day during the 7 days within which no pill should be taken. Im starting to worry because i still do not have my period now, but the labels indicate that i should start my period within the 7 days that im not taking the pills. The question is should i be worried? Also, can i switch to diane pills on my next cycle? If so, what are the possible effects.